Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the theory of thin elastic shells

Author: P. M. Naghdi
Journal: Quart. Appl. Math. 14 (1957), 369-380
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/84284
MathSciNet review: 84284
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. B. Hildebrand, E. Reissner, and G. B. Thomas, Notes on the foundations of the theory of small displacements of orthotropic shells, Natl. Advisory Comm. Aeronaut., Tech. Notes No. 1833 (1949) MR 0030886
  • [2] A. E. Green and W. Zerna, The equilibrium of thin elastic shells, Quart. J. Mech. and Appl. Math. 3, 9-22 (1950) MR 0035175
  • [3] Eric Reissner, Stress strain relations in the theory of thin elastic shells, J. Math. Phys. 31, 109-119 (1952) MR 0048283
  • [4] Eric Reissner, On a variational theorem in elasticity, J. Math. Phys. 29, 90-95 (1950) MR 0037702
  • [5] A. E. H. Love, A treatise on the mathematical theory of elasticity, Dover Publications, 4th ed., 1944 MR 0010851

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/84284
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society